napsgeareudomestic
finestgearsbannednutrition

S4 no more

JOMEQ

Member
Member
I have used S4 in two different cycles with the same problem both times. My eyes are red all the time. My night vision is terrible. It is painful. I am gonna finish my current cycle and won't use it again.

Sent from my SM-G930T using Tapatalk
 

RickRock

Community Leader
VIP Moderator
Everybody is different, and Obvioulsy have different reactions to side effcts from compounds. Doesn't sound like its for you, but the next guy might have no sides at all. We all have to find out what works best for us
 
E

Endure

Guest
What is/was your dosage? Never heard the red eye thing before.
 

ComstockZero

Member
Member
Does anyone know of placebo controlled studies of s4 including sides? The power of suggestion is very real, and we all know s4 can have "eye side effects". It is entirely possible that knowing that during use can cause psychosomatic side effects to manifest. Would love to see data. As a strongman s4 is attractive. But I had contacts for year and lasik and all that and I'm pretty color blind and I have compromised night vision as a side effect of lasik so for now I'm averse to the potential sides, but not to say I always will be.
 

Dejan

Member
Member
Well, i had issues with night vision and going from bright to dark space but for me its nothing to worry about, the benefits in strenth, fat loss and crazy pumps even on low carb dieting were way beyond that. The sweet spot is 50 mg, i v tried 75mg for 3w and it was even better but sides were also .....Tomorrow is my last 50 mg, than mini pct after lab test.
 

DylanGemelli

Founding Member
Super Moderator
ive said it time and time again that s4 gives more strength than any sarm and that includes lgd but thats why it pairs so well with lgd as a recomp... im just one of the blessed ones that can run it at 100 mg with barely any of the vision sides...
 
Top